MAUDE Adverse Event Report: STRYKER SPINE-FRANCE ACCULIF PL 6-9MM X 11MM X 27 MM X 8 DEG CAGE; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-FRANCE ACCULIF PL 6-9MM X 11MM X 27 MM X 8 DEG CAGE; INTERVERTEBRAL BODY FUSION DEVICE
Model Number 400006
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/27/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient heard a loud popping noise and reported it to dr.(b)(6).Dr.(b)(6) took a scan and realized that the cage had collapsed.
 
Additional Manufacturer Narrative
Gender: m.Method: device history review; complaint history review; risk assessment.Results: the reported device was confirmed to have collapsed upon review of x-ray images.No relevant issues were found in the manufacturing records of the device lot that may have contributed to the reported event.Conclusion: failure of the implant could not be confirmed as loss of height can be expected due to the settling of the implant post-operation.
 
Event or Problem Description
It was reported that the patient heard a loud popping noiseand reported it to (b)(6) took a scan and realized that the cage had collapsed.
 
Additional Manufacturer Narrative
Patient identifier: (b)(6).Medical records indicated: intact hardware.No evidence of breakage or loosening.It looks like there has been some settling throughout the expandable cage.The settling through the cage is probably the pop that the patient felt.Per x-rays review the implant reduced in height by approximately 1mm.1mm settling is normal per the surgical technique.The implant locks at discreet 1mm increments so it is possible for the implant to settle by 1mm after the surgery if the implant was not fully expanded to the next level.1mm settling does not indicate a failure of the device.In conclusion, the implant performed as intended.
 
Event or Problem Description
It was reported that the patient heard a loud popping noise and reported it to dr.(b)(6).Dr.(b)(6) took a scan and realized that the cage reduced in height post-op.The patient is asymptomatic.

Brand Name
ACCULIF PL 6-9MM X 11MM X 27 MM X 8 DEG CAGE
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5455533
Report Number3004024955-2016-00017
Device Sequence Number10816359
Product Code MAX
UDI-Device Identifier07613327066753
UDI-Public(01)07613327066753
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K143616
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2016
Device Model Number400006
Device Catalogue Number400006
Device Lot Number11061408
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/27/2016
Supplement Date Received by ManufacturerNot provided
02/28/2018
Initial Report FDA Received Date02/23/2016
Supplement Report FDA Received Date05/04/2016
03/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age41 YR
Patient Weight100